# SDR AALA202311143432

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A320*
- Aircraft serial: 5594
- Aircraft time: 32,487 hours, 13,314 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT . AT 2400' ECAM HYDRAULIC GREEN RESERVOIR LOW AND LANDING GEAR DOORS NOT CLOSED ECAM MESSAGES DISPLAYED DURING TAKE OFF. FLIGHT CREW FOLLOWED ECAM PROCEDURES AND TURNED OFF THE GREEN HYDRAULIC PUMP. THE AIRCRAFT LANDED SAFELY AT CLT AND WAS TOWED TO THE GATE. MAINTENANCE FOUND THE RIGHT HAND MAIN LANDING GEAR LOCK STAY ACTUATOR RETURN HOSE BROKEN OFF THE COUPLING AND REPLACED THE HOSE PER AMM 32-11-22. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
